Posted by Mike L (18.104.22.168) on November 04, 2000 at 00:06:03:
I have heard two different thought on what rebound headaches really. The article I read that closest describes my experiance with rebounds goes something like this
A rebound headache is not a reoccuring cluster or migraine, rather a nagging ongoing headache that follows a reduction of a medication in your body. Without meds my cluster are quite regular both the times of day and the intensity. Since I went chronic I would get an average of 4 attacks each day. With regular pain meds They would never increase either in number or intensity. However certain meds would leave me with a dull but painful HA more similar to a migraine or bad tension headache that would go away when I took the offending med. For me Ibuprofin or tylonol are the worst. I have never had this with pure narcotic meds. (Those meds without tylonol as part of the med. i.e. Lortab, percocet, ect. It seems that some talk about rebounds as though the number of attack will increase due to taking these pain meds., i.e. an attack every time the med would wear off. What are some of your experiances? Thanks Mike L.
Post a Followup